Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Complete automorphism groups


Authors: Joan L. Dyer and Edward Formanek
Journal: Bull. Amer. Math. Soc. 81 (1975), 435-437
MSC (1970): Primary 20F55, 20E25; Secondary 20E05, 20E15, 20F15
DOI: https://doi.org/10.1090/S0002-9904-1975-13776-1
MathSciNet review: 0357632
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20F55, 20E25, 20E05, 20E15, 20F15

Retrieve articles in all journals with MSC (1970): 20F55, 20E25, 20E05, 20E15, 20F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13776-1